2 Weeks in, is this to be expected?

Home The Candida Forum Candida Questions 2 Weeks in, is this to be expected?

This topic contains 1 reply, has 2 voices, and was last updated by  Lukey 4 years, 5 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #121366

    ryanbard
    Participant
    Topics: 4
    Replies: 1

    So I’m 2 weeks into the diet and have been using Syntol, and I feel light headed/spaced out, can’t help but take very shallow breaths – even when consciously making effort to breath deeper its sooo bloody hard.

    Another thing, hard to explain but have this piercing nervous type feeling in my stomache, chest and head.

    Has anyone experienced this? Am i taking too high a dosage of this anti-fungal “Syntol”? I’m on 3 tablets 3 times a day. It reccomends 3-4, 3 times a day.

    #121422

    Lukey
    Member
    Topics: 10
    Replies: 67

    I’ve never taken Syntol but I’d try backing off it for a while.

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘2 Weeks in, is this to be expected?’ is closed to new replies.